Raanan Schul
Raanan Schul
Verified email at math.stonybrook.edu - Homepage
Title
Cited by
Cited by
Year
Manifold parametrizations by eigenfunctions of the Laplacian and heat kernels
PW Jones, M Maggioni, R Schul
Proceedings of the National Academy of Sciences 105 (6), 1803-1808, 2008
1682008
Subsets of rectifiable curves in Hilbert space-the analyst’s TSP
R Schul
Journal d'Analyse Mathématique 103 (1), 331-375, 2007
672007
Universal local parametrizations via heat kernels and eigenfunctions of the laplacian
PW Jones, M Maggioni, R Schul
Ann. Acad. Sci. Fenn. Math 35 (1), 131-174., 2010
482010
Hard Sard: quantitative implicit function and extension theorems for Lipschitz maps
J Azzam, R Schul
Geometric and Functional Analysis 22 (5), 1062-1123, 2012
352012
A doubling measure on Rd can charge a rectifiable curve
JB Garnett, R Killip, R Schul
Proceedings of the American Mathematical Society 138 (5), 1673-1679, 2010
322010
Ahlfors-regular curves in metric spaces
R Schul
Annales Academiae scientarum Fennicae. Mathematica 32 (2), 437-460, 2007
282007
Analyst's traveling salesman theorems. A survey
R Schul
Contemporary Mathematics 432, 209, 2007
272007
The traveling salesman problem in the Heisenberg group: upper bounding curvature
S Li, R Schul
Transactions of the American Mathematical Society 368 (7), 4585-4620, 2016
252016
Multiscale analysis of 1-rectifiable measures: necessary conditions
M Badger, R Schul
Mathematische Annalen 361 (3-4), 1055-1072, 2015
252015
Multiscale analysis of 1-rectifiable measures II: characterizations
M Badger, R Schul
Analysis and Geometry in Metric Spaces 5 (1), 1-39, 2017
232017
An analyst’s traveling salesman theorem for sets of dimension larger than one
J Azzam, R Schul
Mathematische Annalen 370 (3-4), 1389-1476, 2018
222018
Two sufficient conditions for rectifiable measures
M Badger, R Schul
Proceedings of the Amer. Math. Soc, 2014
212014
An upper bound for the length of a Traveling Salesman path in the Heisenberg group
S Li, R Schul
Revista Matemática Iberoamericana; arXiv:1403.3951, 2014
192014
Bi-Lipschitz decomposition of Lipschitz functions into a metric space
R Schul
Revista Matemática Iberoamericana 25 (2), 521-531, 2009
182009
The Analyst's traveling salesman theorem in graph inverse limits
GC David, R Schul
arXiv preprint arXiv:1603.03077, 2016
152016
How to take shortcuts in Euclidean space: making a given set into a short quasi‐convex set
J Azzam, R Schul
Proceedings of the London Mathematical Society 105 (2), 367-392, 2012
82012
A quantitative metric differentiation theorem
J Azzam, R Schul
Proceedings of the American Mathematical Society 142 (4), 1351-1357, 2014
62014
A sharp necessary condition for rectifiable curves in metric spaces
GC David, R Schul
arXiv preprint arXiv:1902.04030, 2019
42019
Quantitative decompositions of Lipschitz mappings into metric spaces
GC David, R Schul
arXiv preprint arXiv:2002.10318, 2020
12020
Big-pieces-of-Lipschitz-images implies a sufficient Carleson estimate in a metric space
R Schul
arXiv preprint arXiv:0706.2517, 2007
12007
The system can't perform the operation now. Try again later.
Articles 1–20